Volume 23, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Nonnegative Ricci curvature, stability at infinity and finite generation of fundamental groups

Jiayin Pan

Geometry & Topology 23 (2019) 3203–3231
Bibliography
1 M T Anderson, On the topology of complete manifolds of nonnegative Ricci curvature, Topology 29 (1990) 41 MR1046624
2 J Cheeger, T H Colding, Lower bounds on Ricci curvature and the almost rigidity of warped products, Ann. of Math. 144 (1996) 189 MR1405949
3 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, I, J. Differential Geom. 46 (1997) 406 MR1484888
4 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, II, J. Differential Geom. 54 (2000) 13 MR1815410
5 T H Colding, Ricci curvature and volume convergence, Ann. of Math. 145 (1997) 477 MR1454700
6 T H Colding, A Naber, Sharp Hölder continuity of tangent cones for spaces with a lower Ricci curvature bound and applications, Ann. of Math. 176 (2012) 1173 MR2950772
7 T H Colding, A Naber, Characterization of tangent cones of noncollapsed limits with lower Ricci bounds and applications, Geom. Funct. Anal. 23 (2013) 134 MR3037899
8 K Fukaya, T Yamaguchi, The fundamental groups of almost non-negatively curved manifolds, Ann. of Math. 136 (1992) 253 MR1185120
9 M Gromov, Almost flat manifolds, J. Differential Geometry 13 (1978) 231 MR540942
10 M Gromov, Metric structures for Riemannian and non-Riemannian spaces, Birkhäuser (2007) MR2307192
11 K Grove, H Karcher, How to conjugate C1–close group actions, Math. Z. 132 (1973) 11 MR356104
12 P Li, Large time behavior of the heat equation on complete manifolds with nonnegative Ricci curvature, Ann. of Math. 124 (1986) 1 MR847950
13 G Liu, 3–Manifolds with nonnegative Ricci curvature, Invent. Math. 193 (2013) 367 MR3090181
14 M Mazur, X Rong, Y Wang, Margulis lemma for compact Lie groups, Math. Z. 258 (2008) 395 MR2357644
15 J Milnor, A note on curvature and fundamental group, J. Differential Geometry 2 (1968) 1 MR232311
16 R S Palais, Equivalence of nearby differentiable actions of a compact group, Bull. Amer. Math. Soc. 67 (1961) 362 MR130321
17 J Pan, A proof of Milnor conjecture in dimension 3, J. Reine Angew. Math. (2018)
18 C Sormani, Nonnegative Ricci curvature, small linear diameter growth and finite generation of fundamental groups, J. Differential Geom. 54 (2000) 547 MR1823314
19 B Wilking, On fundamental groups of manifolds of nonnegative curvature, Differential Geom. Appl. 13 (2000) 129 MR1783960